Loading [MathJax]/jax/element/mml/optable/SuppMathOperators.js
Russian Academy of Sciences. Sbornik. Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Academy of Sciences. Sbornik. Mathematics, 1994, Volume 79, Issue 2, Pages 265–279
DOI: https://doi.org/10.1070/SM1994v079n02ABEH003499
(Mi sm998)
 

This article is cited in 19 scientific papers (total in 19 papers)

Kolmogorov's (n,δ)-widths of spaces of smooth functions

V. E. Maiorov
References:
Abstract: Kolmogorov's (n,δ)-widths of the Sobolev spaces Wr2, equipped with a Gaussian probability measure μ, are studied in the metric of Lq:
dn,δ(Wr2,μ,Lq)=infGWr2dn(Wr2G,Lq),
where dn(K,Lq) is Kolmogorov's n-width of the set K in the space Lq, and the infimum is taken over all possible subsets GWr2 with measure μ(G), 0\le\delta\le1. The asymptotic equality
d_{n,\delta}(W_2^r,\mu,L_q)\asymp n^{-r-\varepsilon}\sqrt{1+\frac1n\ln\frac1\delta}
with respect to n and \delta is obtained, where 1\le q\le\infty and \varepsilon>0 is an arbitrary number depending only on the measure \mu.
Received: 16.04.1992
Bibliographic databases:
UDC: 517.5
MSC: Primary 41A46, 46E35; Secondary 28C20
Language: English
Original paper language: Russian
Citation: V. E. Maiorov, “Kolmogorov's (n,\delta)-widths of spaces of smooth functions”, Russian Acad. Sci. Sb. Math., 79:2 (1994), 265–279
Citation in format AMSBIB
\Bibitem{Mai93}
\by V.~E.~Maiorov
\paper Kolmogorov's $(n,\delta)$-widths of spaces of smooth functions
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 79
\issue 2
\pages 265--279
\mathnet{http://mi.mathnet.ru/eng/sm998}
\crossref{https://doi.org/10.1070/SM1994v079n02ABEH003499}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1235289}
\zmath{https://zbmath.org/?q=an:0828.41011}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1994PY27400002}
Linking options:
  • https://www.mathnet.ru/eng/sm998
  • https://doi.org/10.1070/SM1994v079n02ABEH003499
  • https://www.mathnet.ru/eng/sm/v184/i7/p49
  • This publication is cited in the following 19 articles:
    1. Yu. V. Malykhin, “Widths and rigidity”, Sb. Math., 215:4 (2024), 543–571  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Yongjie Han, Hanyue Xiao, Guanggui Chen, “Estimates of entropy numbers in probabilistic setting”, Open Mathematics, 18:1 (2020), 1635  crossref
    3. 锦 陈, “Kolmogorov(n,δ)-Width of Infinite-Dimension Identity Operators in Probabilistic Frames”, AAM, 08:05 (2019), 902  crossref
    4. Zhou J., Li Yu., “Estimates of Probabilistic Widths of the Diagonal Operator of Finite-Dimensional Sets with the Gaussian Measure”, J. Inequal. Appl., 2013, 277  crossref  mathscinet  zmath  isi
    5. Feng Dai, Heping Wang, “Linear n-widths of diagonal matrices in the average and probabilistic settings”, Journal of Functional Analysis, 2012  crossref  mathscinet
    6. Heping Wang, Weigang Jiang, Xuebo Zhai, “Approximation of multivariate periodic functions on the space with a Gaussian measure”, Journal of Mathematical Analysis and Applications, 2011  crossref  mathscinet
    7. HePing Wang, YanWei Zhang, XueBo Zhai, “Approximation of functions on the Sobolev space with a Gaussian measure”, Sci China Ser A, 53:2 (2010), 373  crossref  mathscinet  zmath
    8. Chen Guanggui, Nie Pengjuan, Luo Xinjian, “The approximation characteristic of diagonal matrix in probabilistic setting”, Journal of Complexity, 26:4 (2010), 336  crossref  mathscinet  zmath
    9. Fang Gensun, Qian Lixin, “Linear Average and Stochastic N-Widths of Besov Embeddings on Lipschitz Domains”, J. Approx. Theory, 161:1 (2009), 9–22  crossref  mathscinet  zmath  isi
    10. Gensun Fang, Lixin Qian, “Optimal algorithms for diagonal operators on N-widths in different computational setting”, Analys in Theo Applic, 23:2 (2007), 180  crossref  mathscinet  zmath
    11. Xu Chunxiao, He Chaozu, “Antisense expression of a rice cellular apoptosis susceptibility gene (OsCAs) alters the height of transgenic rice”, Progress in Natural Sc., 17:1 (2007), 39  crossref
    12. Chen Guanggui, Fang Gensun, “Linear widths of a multivariate function space equipped with a Gaussian measure”, Journal of Approximation Theory, 132:1 (2005), 77  crossref  mathscinet  zmath
    13. Chen Guanggui, Fang Gensun, “Probabilistic and average widths of multivariate Sobolev spaces with mixed derivative equipped with the Gaussian measure”, Journal of Complexity, 20:6 (2004), 858  crossref  mathscinet  zmath
    14. F Gensun, “Probabilistic and average linear widths of Sobolev space with Gaussian measure”, Journal of Complexity, 19:1 (2003), 73  crossref  mathscinet  zmath
    15. Jakob Creutzig, “Relations between Classical, Average, and Probabilistic Kolmogorov Widths”, Journal of Complexity, 18:1 (2002), 287  crossref  mathscinet  zmath
    16. Maiorov V., “About Widths of Wiener Space in the l(Q)-Norm”, J. Complex., 12:1 (1996), 47–57  crossref  mathscinet  zmath  isi
    17. Maiorov V., “Widths and Distributions of Values of the Approximation Functional on the Sobolev Spaces with Measure”, Constr. Approx., 12:4 (1996), 443–462  crossref  mathscinet  zmath  isi
    18. Maiorov V., Wasilkowski G., “Probabilistic and Average Linear Widths in l(Infinity)-Norm with Respect to R-Fold Wiener Measure”, J. Approx. Theory, 84:1 (1996), 31–40  crossref  mathscinet  zmath  isi
    19. Maiorov V., “Linear Widths of Function-Spaces Equipped with the Gaussian Measure”, J. Approx. Theory, 77:1 (1994), 74–88  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник - 1992–2005 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:674
    Russian version PDF:135
    English version PDF:38
    References:82
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025